MathSciNet Relay Station
MathSciNet bibliographic data
MR541078 (80h:82008) 82A05 (60K35)
Romerio, M.; Wreszinski, W. On the Lifschitz singularity and the tailing in the density of states for random lattice systems. J. Statist. Phys. 21 (1979), no. 2, 169–179.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement